Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 40, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 28, 2006, 9:29 PM CST for Pecos County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2006, 9:29 PM CST (03:29 UTC)
- Expired
- Mar 28, 2006, 10:30 PM CST
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 140 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 5:54 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 290334
SVRMAF
TXC371-290430-
/O.NEW.KMAF.SV.W.0040.060329T0329Z-060329T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
930 PM CST TUE MAR 28 2006
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1030 PM CST
* AT 928 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. ONE SEVERE THUNDERSTORM WAS LOCATED
ALONG HIGHWAY 285...20 MILES SOUTHEAST OF FORT STOCKTON OR 5 MILES
SOUTHEAST OF THE INTERSECTION OF HIGHWAY 285 AND FARM TO MARKET ROAD
2023. THE SECOND SEVERE THUNDERSTORM WAS 5 MILES SOUTH OF BAKERSFIELD.
THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
HIGHWAY 285 SOUTHEAST OF FORT STOCKTON
INTERSTATE 10 EAST OF BAKERSFIELD
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10267 3037 10244 3064 10237 3062 10229
3063 10217 3069 10214 3072 10191 3083 10186
3098 10208 3100 10227
$$3 follow-up statements
000
WWUS54 KMAF 290351
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 PM CST TUE MAR 28 2006
TXC371-290430-
/O.CON.KMAF.SV.W.0040.000000T0000Z-060329T0430Z/
PECOS TX-
945 PM CST TUE MAR 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EAST CENTRAL PECOS COUNTY...
AT 941 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT 3 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE SEVERE THUNDERSTORM
WAS LOCATED NEAR BELDING. A SECOND SEVERE THUNDERSTORM WAS LOCATED
WAS LOCATED 15 MILES SOUTHEAST OF FORT STOCKTON OR 2 MILES EAST OF HIGHWAY
285. A THIRD SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
BAKERSFIELD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORMS INCLUDE...
FORT STOCKTON...BELDING...INTERSTATE 10 EAST OF BAKERSFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10267 3037 10244 3064 10237 3062 10229
3063 10217 3069 10214 3072 10191 3083 10186
3098 10208 3100 10227
$$000
WWUS54 KMAF 290405
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
959 PM CST TUE MAR 28 2006
TXC371-290430-
/O.CON.KMAF.SV.W.0040.000000T0000Z-060329T0430Z/
PECOS TX-
959 PM CST TUE MAR 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EAST CENTRAL PECOS COUNTY...
AT 955 PM CST...LAW ENFORCEMENT AT BELDING REPORTED PENNY SIZE HAIL.
AT 955 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT 3 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE SEVERE THUNDERSTORM
WAS LOCATED NEAR BELDING. A SECOND SEVERE THUNDERSTORM WAS LOCATED
20 MILES SOUTHEAST OF FORT STOCKTON OR 5 MILES EAST OF HIGHWAY
285. A THIRD SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
BAKERSFIELD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS INCLUDE...
FORT STOCKTON...HIGHWAY 385 SOUTH OF FORT STOCKTON...BELDING...
INTERSTATE 10 EAST OF BAKERSFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10267 3037 10244 3064 10237 3062 10229
3063 10217 3069 10214 3072 10191 3083 10186
3098 10208 3100 10227
$$000
WWUS54 KMAF 290421
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1013 PM CST TUE MAR 28 2006
TXC371-290430-
/O.CON.KMAF.SV.W.0040.000000T0000Z-060329T0430Z/
PECOS TX-
1015 PM CST TUE MAR 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EAST CENTRAL PECOS COUNTY...
AT 1009 PM CST...THE PUBLIC REPORTED GOLF BALL SIZE HAIL 5 MILES
EAST OF FORT STOCKTON ALONG INTERSTATE 10. THIS STORM WAS MOVING
EAST AT 10 MPH.
AT 1015 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE SEVERE THUNDERSTORM
WAS LOCATED 5 MILES EAST OF FORT STOCKTON ALONG INTERSTATE 10.
A SECOND SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
BAKERSFIELD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS INCLUDE...
FORT STOCKTON...HIGHWAY 385 SOUTH OF FORT STOCKTON...BELDING...
INTERSTATE 10 EAST OF BAKERSFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
VERY HEAVY RAINFALL WILL PRODUCE AREAS OF HIGH WATER IN LOW WATER
CROSSINGS AND LOCALIZED FLOODING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL
MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS... STREETS
AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10267 3037 10244 3064 10237 3062 10229
3063 10217 3069 10214 3072 10191 3083 10186
3098 10208 3100 10227
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:08 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 28, 6:08 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 PM CST TUE MAR 28 2006
.UPDATE...
WILL SEND AN UPDATE SHORTLY TO INCLUDE SEVERE THUNDERSTORMS WATCH
NUMBER 107...WHICH IS IN EFFECT UNTIL 1100 PM CST.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM NOON CST THURSDAY TO 6 PM CST THURSDAY
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...AND SOUTHERN LEA COUNTY.
TX...FIRE WEATHER WATCH FROM NOON CST THURSDAY TO 6 PM CST THURSDAY
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS...LOVING...
REEVES COUNTY AND UPPER TRANS PECOS...WARD...AND WINKLER.
&&
99/99Hazardous weather outlook, Mar 28, 2:33 PM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 233 PM CST TUE MAR 28 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-292045- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 233 PM CST TUE MAR 28 2006 /133 PM MST TUE MAR 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER WEST TEXAS AND SOUTHEAST NEW MEXICO TONIGHT. THE BEST CHANCE OF THUNDERSTORMS WILL BE OVER THE LOWER TRANS PECOS REGION AND THE PERMIAN BASIN. SOME OF THE STORMS MAY REACH SEVERE LIMITS WITH HAIL AND GUSTY WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY EAST OF A LAMESA TO SANDERSON LINE ON WEDNESDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ESPECIALLY WEDNESDAY AFTERNOON ACROSS THE PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Mar 28, 6:55 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 655 PM CST TUE MAR 28 2006 NMZ028-033-034-TXZ059-290200- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-LOVING- 555 PM MST TUE MAR 28 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING...SOUTHEASTERN EDDY AND SOUTHWESTERN LEA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 27 MILES NORTH OF RED BLUFF LAKE TO 5 MILES SOUTHEAST OF RED BLUFF LAKE AT 555 PM MST OR 655 PM CST...MOVING NORTHEAST AT 20 MPH. THESE STORMS MAY CONTAIN PEA SIZE HAIL... BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST OR 1100 PM CST TUESDAY EVENING FOR SOUTHWESTERN TEXAS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Mar 28, 8:11 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 PM CST TUE MAR 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 9 WSW FORT STOCKTON 30.84N 103.03W
03/28/2006 E1.75 INCH PECOS TX PUBLIC
GOLF BALL HAIL FELL INTERMITTENTLY FROM 515 TO 625 PM AT
BELDING FARM AND COVERED THE GROUND UP TO 2 INCHES DEEP.
0545 PM TSTM WND GST 4 WSW VERHALEN 31.11N 103.65W
03/28/2006 E55.00 MPH REEVES TX PUBLIC
PEA SIZED HAIL ACCOMPANIED 55 MPH WIND GUSTS.
0600 PM HAIL VERHALEN 31.13N 103.59W
03/28/2006 E1.00 INCH REEVES TX PUBLIC
0617 PM TSTM WND GST 1 E BARSTOW 31.46N 103.38W
03/28/2006 E60.00 MPH WARD TX LAW ENFORCEMENT
0657 PM HAIL 7 E WINK 31.76N 103.03W
03/28/2006 E1.00 INCH WINKLER TX PUBLIC
0705 PM HAIL KERMIT 31.85N 103.09W
03/28/2006 E1.00 INCH WINKLER TX PUBLIC
0705 PM HAIL BELDING 30.79N 103.03W
03/28/2006 E0.88 INCH PECOS TX LAW ENFORCEMENT
0715 PM TSTM WND GST KERMIT 31.85N 103.09W
03/28/2006 E65.00 MPH WINKLER TX PUBLIC
0715 PM TSTM WND DMG KERMIT 31.85N 103.09W
03/28/2006 WINKLER TX LAW ENFORCEMENT
QUARTER HAIL AND STRONG WINDS BROKE WINDOWS IN HOMES.
0715 PM TSTM WND DMG WINK 31.76N 103.15W
03/28/2006 WINKLER TX LAW ENFORCEMENT
QUARTER HAIL AND STRONG WINDS BROKE WINDOWS IN HOMES.
&&
ALYSTERSpecial weather statement, Mar 28, 9:20 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 920 PM CST TUE MAR 28 2006 TXZ062-290345- MIDLAND- 920 PM CST TUE MAR 28 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN MIDLAND COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF VALLEY VIEW AT 920 PM CST...MOVING NORTHEAST AT 25 MPH. AREAS AFFECTED INCLUDE GREENWOOD AND FARM TO MARKET ROAD 307. THIS STORM MAY CONTAIN PEA SIZE HAIL... BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST TUESDAY EVENING FOR SOUTHWESTERN TEXAS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 6:12 PM CST | Severe Thunderstorm Warning | MAF | Ward | 63 min |
| Mar 28, 6:26 PM CST | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Mar 28, 6:32 PM CST | Severe Thunderstorm Warning | MAF | Winkler | 58 min |
| Mar 28, 7:28 PM CST | Severe Thunderstorm Warning | MAF | Winkler | 37 min |
| Mar 28, 7:28 PM CST | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| Mar 28, 7:28 PM CST | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| Mar 28, 7:51 PM CST | Severe Thunderstorm Warning | MAF | Reeves | 38 min |
| Mar 28, 8:29 PM CST | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
| Mar 28, 8:57 PM CST | Severe Thunderstorm Warning | MAF | Terrell | 63 min |
| Mar 28, 9:56 PM CST | Severe Thunderstorm Warning | MAF | Terrell | 64 min |
| Mar 28, 10:11 PM CST | Severe Thunderstorm Warning | MAF | Crane | 55 min |
| Mar 28, 10:26 PM CST | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Mar 28, 10:43 PM CST | Severe Thunderstorm Warning | MAF | Ector | 62 min |
| Mar 28, 10:46 PM CST | Flash Flood Warning | MAF | Ector | 3 hr |
| Mar 28, 10:54 PM CST | Severe Thunderstorm Warning | MAF | Midland | 66 min |
| Mar 28, 11:07 PM CST | Flash Flood Warning | MAF | Midland | 3 hr |
| Mar 28, 11:47 PM CST | Severe Thunderstorm Warning | MAF | Martin | 58 min |
| Mar 29, 12:20 AM CST | Severe Thunderstorm Warning | MAF | Howard | 55 min |
| Mar 29, 12:22 AM CST | Severe Thunderstorm Warning | MAF | Glasscock | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.